Full Text: PDF
Received October 19, 2018; Accepted January 22, 2019; Published Febuary 10, 2019
Abstract. In this paper， we study the existence of positive periodic and positive solutions for a integro-dynamic equation on time scales. The main tool employed in this paper is the Schauder’s fixed point theorem. The exponential stability of positive solutions is also treated.
How to Cite this Article:
Faycal Bouchelaghem, Abdelouaheb Ardjouni, Ahcene Djoudi, Existence and stability of positive periodic solutions for nonlinear delay integro-dynamic equations, Communications in Optimization Theory, Vol. 2019 (2019), Article ID 2, pp. 1-9.